MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC SNAPLOC WIRE GUIDE LOCKING DEVICE; ODC ENDOSCOPE CHANNEL ACCESSORY

WILSON-COOK MEDICAL INC SNAPLOC WIRE GUIDE LOCKING DEVICE; ODC ENDOSCOPE CHANNEL ACCESSORY
Model Number G59683
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) # k213483.Investigation evaluation: a product evaluation was performed only by the photo and video provided in response to this report because the product said to be involved was not provided to cook for evaluation.Our evaluation of the photo and video provided confirmed the report.The video shows the device removed from the scope with a wire guide advanced through it.The user shows that when attempting to lock the wire guide on either side it remains able to slip in and out of the wire lock.The photo shows micro labels from products involved in the procedure, including a micro label from lot number provided in the photo matches this report.The micro label in the photo matches the product reported.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our evaluation of the photo and video provided confirmed the report.However, we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.Prior to distribution, all snaploc wire guide locking devices are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: corrective action is not warranted at this time based on the quality engineering risk assessment.Quality assurance will continue to monitor for complaint trends and reassess the risk assessment results as post market feedback continues to become available.
 
Event or Problem Description
During an endoscopic retrograde cholangiopancreatography (ercp) procedure, the physician used a cook snaploc wire guide locking device.It was reported that the wire guide slipped when removing the tome - the wire moved out with it even though it was locked.The physician was using boston 0.035 standard wire guide.A video was provided of the wire being locked on both sides of the snaploc showing the wire slipping while locked.At the time of this report, our attempts to collect additional information regarding patient outcome have been unsuccessful.While the complainant did not specify if the patient experienced any adverse effects or required additional medical procedures due to this event, the information able to be collected does not reasonably suggest the patient was adversely impacted.Additional attempts to gather this information will be made.

Brand Name
SNAPLOC WIRE GUIDE LOCKING DEVICE
Common Device Name
ODC ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
COOK ENDOSCOPY
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key20665201
Report Number1037905-2024-00713
Device Sequence Number15513364
Product Code ODC
UDI-Device Identifier00827002596832
UDI-Public(01)00827002596832(17)270528(10)W4840744
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG59683
Device Catalogue NumberSNAPLOC-O
Device Lot NumberW4840744
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2024
Initial Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC 0.035 STANDARD WIRE GUIDE; BOSTON SCIENTIFIC SPHINCTEROTOME; ENDOSCOPE, UNKNOWN MAKE AND MODEL
Patient SexUnknown